Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 3869
  • Home
  • Print this page
  • Email this page

    Article Cited by others

BRIEF COMMUNICATION

Optical coherence tomography in a patient with chloroquine-induced maculopathy

Korah Sanita, Kuriakose Thomas

Year : 2008| Volume: 56| Issue : 6 | Page no: 511-513

   This article has been cited by
 
1 Early retinal and retinal nerve fiber layer effects of hydroxychloroquine: a follow up study by sdOCT
Fatma Yülek,Nagihan Ugurlu,Emine Akçay,Sücattin Ilker Kocamis¸,Sidika Gerçeker,Sükran Erten,Inci Midillioglu,S¸aban S¸ims¸ek
Cutaneous and Ocular Toxicology. 2013; 32(3): 204
[Pubmed]  [Google Scholar] [DOI]
2 Hydroxychloroquine retinopathy combined with retinal pigment epithelium detachment
Won June Lee, Myung-Kyoo Ko, Byung Ro Lee
Cutaneous and Ocular Toxicology. 2011; : 1
[HTML Full text]  [Google Scholar] [DOI]
3 Selective thinning of the perifoveal inner retina as an early sign of hydroxychloroquine retinal toxicity
S Pasadhika, G A Fishman, D Choi, M Shahidi
Eye. 2010; 24(5): 756
[HTML Full text]  [Google Scholar] [DOI]
4 Optical coherence tomography in a patient with chloroquine-induced maculopathy
Ramchandani, S., Ramchandani, S.
Indian Journal of Ophthalmology. 2009; 57(4): 327-328
[Pubmed]  [Google Scholar]
5 Authors reply
Korah, S., Kuriakose, T.
Indian Journal of Ophthalmology. 2009; 57(4): 328-329
[Pubmed]  [Google Scholar]

 

Read this article